Alert archive / Missouri / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 138, NWS St. Louis, MO

May 19, 2025Saint Charles County, Saint Louis County, City of Saint Louis, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 19, 2025, 8:33 PM CDT for Saint Charles County, Saint Louis County, City of Saint Louis, Missouri. It was in force for 42 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2025, 8:33 PM CDT (01:33 UTC)
Expired
May 19, 2025, 9:15 PM CDT
In force
42 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 34 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 8:38 PM CDTHAIL 11 Sw Frontenac, MOReport from mPING: Quarter (1.00 in.).
May 19, 8:38 PM CDTHAIL 21 Sw Brentwood, MOVia Twitter: Photo of 2 inch diameter hail with measurement included.
May 19, 8:40 PM CDTHAIL 1.75Kirkwood, MO
May 19, 8:43 PM CDTHAIL 1.251 N Webster Groves, MOReport from mPING: Half Dollar (1.25 in.).
May 19, 8:45 PM CDTHAIL 1Hazelwood, MO
May 19, 8:50 PM CDTHAIL 11 Wsw Saint Ann, MOVia Slack: A few quarter sized hailstones falling east of Maryland Heights.
May 19, 8:50 PM CDTHAIL 1.75Saint Ann, MO
May 19, 8:56 PM CDTHAIL 1.52 Wnw Hazelwood, MOVia Facebook: 1.5 inch hail measured with ruler.
May 19, 8:56 PM CDTHAIL 1.75Florissant, MOVia Slack: Missouri State Highway Patrol reported golf ball sized hail in Florissant.
May 19, 8:57 PM CDTHAIL 1.251 Nw Hazelwood, MO
May 19, 8:58 PM CDTHAIL 1.251 Nnw Hazelwood, MO
May 19, 8:58 PM CDTHAIL 1.51 Nne Berkeley, MO
May 19, 9:00 PM CDTHAIL 1Florissant, MO
May 19, 9:01 PM CDTHAIL 21 N Florissant, MOObserver estimated wind gusts around 40 mph.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 8:26 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2025-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2025-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1853 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
322 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

992 
WUUS53 KLSX 200133
SVRLSX
MOC183-189-510-200215-
/O.NEW.KLSX.SV.W.0138.250520T0133Z-250520T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
833 PM CDT Mon May 19 2025

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Northeastern Saint Charles County in east central Missouri...
  Saint Louis County in east central Missouri...
  Saint Louis City in east central Missouri...

* Until 915 PM CDT.

* At 833 PM CDT, a severe thunderstorm was located over Kirkwood, 
  moving north at 40 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect
           hail damage to roofs, siding, windows, and vehicles.
           Expect wind damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Kirkwood, Des Peres, Glendale, Oakland, Warson Woods, Crestwood, 
  Sunset Hills, Webster Groves, Fenton and Manchester around 835 PM 
  CDT.
  Ladue, Frontenac, Huntleigh, Westwood, Crystal Lake Park, Town and 
  Country, Rock Hill, Richmond Heights, Brentwood and Country Life 
  Acres around 840 PM CDT.

Other locations impacted by the severe thunderstorm include Peerless 
Park.

This includes the following State Parks...
Scott Joplin Historic Site, Confluence State Park and First Missouri 
State Capitol Historic Site.

This includes the following highways...
	Interstate 70 in Missouri between exits 227 and 231.
	Interstate 44 in Missouri between exits 272 and 277.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds and large 
hail.

A Tornado Watch remains in effect until 300 AM CDT Tuesday for a 
portion of east central Missouri.

&&

LAT...LON 3887 9055 3891 9050 3896 9047 3897 9044
      3892 9031 3892 9025 3885 9011 3884 9011
      3880 9012 3877 9017 3875 9018 3873 9021
      3870 9021 3867 9019 3863 9018 3860 9019
      3855 9025 3849 9027 3850 9041 3850 9053
TIME...MOT...LOC 0133Z 193DEG 34KT 3857 9042

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Jaja
4 follow-up statements
791 
WWUS53 KLSX 200137
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
837 PM CDT Mon May 19 2025

MOC183-189-510-200215-
/O.CON.KLSX.SV.W.0138.000000T0000Z-250520T0215Z/
Saint Charles MO-Saint Louis MO-Saint Louis City MO-
837 PM CDT Mon May 19 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT 
FOR NORTHEASTERN SAINT CHARLES AND SAINT LOUIS COUNTIES AND THE 
SAINT LOUIS CITY...

At 837 PM CDT, a severe thunderstorm was located over Huntleigh, or 
over Warson Woods, moving north at 40 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail
         damage to roofs, siding, windows, and vehicles. Expect
         considerable tree damage. Wind damage is also likely to
         mobile homes, roofs, and outbuildings.

This severe thunderstorm will be near...
  Kirkwood, Des Peres, Glendale, Oakland, Warson Woods, Crestwood, 
  Sunset Hills, Webster Groves, Fenton and Manchester around 835 PM 
  CDT.
  Ladue, Frontenac, Huntleigh, Westwood, Crystal Lake Park, Town and 
  Country, Rock Hill, Richmond Heights, Brentwood and Country Life 
  Acres around 840 PM CDT.

Other locations impacted by the severe thunderstorm include Peerless 
Park.

This includes the following State Parks...
Scott Joplin Historic Site, Confluence State Park and First Missouri 
State Capitol Historic Site.

This includes the following highways...
	Interstate 70 in Missouri between exits 227 and 231.
	Interstate 44 in Missouri between exits 272 and 277.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors should move to shelter inside a well-built structure 
and stay away from windows. This storm is capable of producing 
widespread damaging winds and large hail.

A Tornado Watch remains in effect until 300 AM CDT Tuesday for a 
portion of east central Missouri.

&&

LAT...LON 3887 9055 3891 9050 3896 9047 3897 9044
      3892 9031 3892 9025 3885 9011 3884 9011
      3880 9012 3877 9017 3875 9018 3873 9021
      3870 9021 3867 9019 3863 9018 3860 9019
      3855 9025 3849 9027 3850 9041 3850 9053
TIME...MOT...LOC 0133Z 193DEG 34KT 3857 9042

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Jaja
568 
WWUS53 KLSX 200141
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
841 PM CDT Mon May 19 2025

MOC183-189-510-200215-
/O.CON.KLSX.SV.W.0138.000000T0000Z-250520T0215Z/
Saint Charles MO-Saint Louis MO-Saint Louis City MO-
841 PM CDT Mon May 19 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT 
FOR NORTHEASTERN SAINT CHARLES AND SAINT LOUIS COUNTIES AND THE 
SAINT LOUIS CITY...

At 841 PM CDT, a severe thunderstorm was located over Ladue, moving 
north at 40 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Trained spotters reported golf ball sized hail north of
         Kirkwood.

IMPACT...People and animals outdoors will be injured. Expect hail
         damage to roofs, siding, windows, and vehicles. Expect
         considerable tree damage. Wind damage is also likely to
         mobile homes, roofs, and outbuildings.

This severe thunderstorm will be near...
  Kirkwood, Des Peres, Glendale, Oakland, Warson Woods, Crestwood, 
  Sunset Hills, Webster Groves, Fenton and Manchester around 835 PM 
  CDT.
  Ladue, Frontenac, Huntleigh, Westwood, Crystal Lake Park, Town and 
  Country, Rock Hill, Richmond Heights, Brentwood and Country Life 
  Acres around 840 PM CDT.

Other locations impacted by the severe thunderstorm include Peerless 
Park.

This includes the following State Parks...
Scott Joplin Historic Site, Confluence State Park and First Missouri 
State Capitol Historic Site.

This includes the following highways...
	Interstate 70 in Missouri between exits 227 and 231.
	Interstate 44 in Missouri between exits 272 and 277.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors should move to shelter inside a well-built structure 
and stay away from windows. This storm is capable of producing 
widespread damaging winds and has produced dangerous hail.

A Tornado Watch remains in effect until 300 AM CDT Tuesday for a 
portion of east central Missouri.

&&

LAT...LON 3887 9055 3891 9050 3896 9047 3897 9044
      3892 9031 3892 9025 3885 9011 3884 9011
      3880 9012 3877 9017 3875 9018 3873 9021
      3870 9021 3867 9019 3863 9018 3860 9019
      3855 9025 3849 9027 3850 9041 3850 9053
TIME...MOT...LOC 0137Z 193DEG 34KT 3861 9041

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Jaja
950 
WWUS53 KLSX 200155
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
855 PM CDT Mon May 19 2025

MOC183-189-510-200215-
/O.CON.KLSX.SV.W.0138.000000T0000Z-250520T0215Z/
Saint Charles MO-Saint Louis MO-Saint Louis City MO-
855 PM CDT Mon May 19 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT 
FOR NORTHEASTERN SAINT CHARLES AND NORTHEASTERN SAINT LOUIS COUNTIES 
AND THE NORTHERN SAINT LOUIS CITY...

At 855 PM CDT, a severe thunderstorm was located over Berkeley, 
moving north at 40 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail
         damage to roofs, siding, windows, and vehicles. Expect
         wind damage to roofs, siding, and trees.

This severe thunderstorm will be near...
  Ladue, Town and Country and St. Louis around 840 PM CDT.

This includes the following State Parks...
Confluence State Park and First Missouri State Capitol Historic Site.

This includes Interstate 70 in Missouri between exits 228 and 231.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors should move to shelter inside a well-built structure 
and stay away from windows. This storm is capable of producing 
dangerous hail and damaging winds.

A Tornado Watch remains in effect until 300 AM CDT Tuesday for a 
portion of east central Missouri.

&&

LAT...LON 3867 9053 3890 9051 3897 9046 3896 9040
      3895 9037 3894 9037 3892 9031 3892 9025
      3884 9011 3880 9012 3877 9017 3875 9018
      3873 9021 3870 9021 3867 9019 3865 9019
TIME...MOT...LOC 0141Z 192DEG 33KT 3863 9038

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Jaja
346 
WWUS53 KLSX 200216
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
916 PM CDT Mon May 19 2025

MOC183-189-510-200226-
/O.EXP.KLSX.SV.W.0138.000000T0000Z-250520T0215Z/
Saint Charles MO-Saint Louis MO-Saint Louis City MO-
916 PM CDT Mon May 19 2025

...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR NORTHEASTERN SAINT 
CHARLES AND NORTHEASTERN SAINT LOUIS COUNTIES AND THE NORTHERN SAINT 
LOUIS CITY...

The storm which prompted the warning has moved out of the area. 
Therefore, the warning has been allowed to expire.

A Tornado Watch remains in effect until 300 AM CDT Tuesday for a 
portion of east central Missouri.

&&

LAT...LON 3867 9053 3890 9051 3897 9046 3896 9040
      3895 9037 3894 9037 3892 9031 3892 9025
      3884 9011 3880 9012 3877 9017 3875 9018
      3873 9021 3870 9021 3867 9019 3865 9019
TIME...MOT...LOC 0155Z 192DEG 33KT 3875 9034

$$

Jaja

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:19 PM CDT, 2 hours 14 minutes earlier. Its key messages:

  • Widespread thunderstorms are expected this evening, some of which could be strong to severe with damaging winds, large hail, and a few tornadoes. There is also a subsequent conditional risk of locally heavy rainfall and isolated flash flooding overnight.
  • A few strong to severe thunderstorms are possible again Tuesday afternoon/early evening, but the overall risk is lower than this evening.
Area forecast discussion, May 19, 6:19 PM CDT, 2 hours 14 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
619 PM CDT Mon May 19 2025

.KEY MESSAGES...

- Widespread thunderstorms are expected this evening, some of
  which could be strong to severe with damaging winds, large hail,
  and a few tornadoes. There is also a subsequent conditional
  risk of locally heavy rainfall and isolated flash flooding
  overnight.

- A few strong to severe thunderstorms are possible again Tuesday
  afternoon/early evening, but the overall risk is lower than
  this evening.

&&

.SHORT TERM...  (Through Late Tuesday Night)
Issued at 252 PM CDT Mon May 19 2025

A warm front currently stretches from just north of Kansas City
through central MO and into far southwestern IL. This front will
continue to lift slowly northward across more of the CWA, marking
the northern limit of richer low-level moisture and instability.
With bouts of surface heating, short-term model guidance advertise
MLCAPE of 2000+ J/kg extending to near the warm front by this
evening.

Thunderstorms, including supercells, are already ongoing
across northeastern OK/southeastern KS early this afternoon, with
thunderstorms only increasing in coverage across the western half of
MO in association with a passing shortwave trough and minimal
convective inhibition. As a result, thunderstorms will likely be
growing upscale into one or more MCSs that track northeastward
across the CWA, reaching central MO as early as 22z. Ahead of these
thunderstorms, more isolated thunderstorms are possible within broad
low-level isentropic ascent; however, the strength of these
thunderstorms may be limited early by a weakness in mid-level winds
and effective wind shear with an amplifying, immediately upstream
ridge. Through this evening, deep-layer and effective wind shear
will increase to 35 to 50 kt with some low-level hodograph
curvature, sufficient for a mixed mode of multicell/QLCS and a few
transient supercells. Considering convective mode, damaging winds,
large hail, and a few tornadoes all remain hazards with severe
thunderstorms. The greatest threat is across central MO, decreasing
gradually eastward across the Mississippi River with instability
generally decreasing with time and with north/east extent. The
longevity of the severe thunderstorm threat will also depend on how
quickly thunderstorms overturn instability and propagate across the
CWA but the general consensus is for the threat to wane around 04 to
05z. With favorable ingredients for high rainfall rates (i.e., deep-
warm cloud depths 10 to 12 kft and anomalous PWAT over 1.6") as
well, isolated flash flooding is possible where any thunderstorm
training or backbuilding can take place. The heavy rainfall/flash
flood threat is largely conditional on a favorable interaction
between a southerly LLJ and the southern flank of any MCS in the
absence of pre-existing boundary aligned with the southwesterly deep-
layer flow.

With a more potent upper-level trough pivoting across the Mid-
Mississippi River Vally Tuesday morning, at least scattered showers
and thunderstorms could be ongoing, depending on how much
instability is available. However, by midday/afternoon, the axis of
the trough will already be lifting to the northeast, limiting
confidence in coverage of redeveloping thunderstorms in the presence
of a weak capping inversion beneath a subtle dry conveyor belt and
veering surface winds ahead of a weak cold front. Therefore, the
highest HREF probabilities of measurable rainfall (40 to 60 percent)
are along/east of the Mississippi River within relatively stronger
ascent. Conversely, most short-term model guidance indicate that the
dry conveyor belt combined with residual moisture and heating will
support around 1000 J/kg of MLCAPE during the afternoon with around
40 kt of effective wind shear. Therefore, thunderstorms may organize
into a few transient supercells and/or small thunderstorm clusters,
some of which could be severe and capable damaging winds, large
hail, and perhaps a brief tornado during the afternoon/early evening.

Pfahler

&&

.LONG TERM...  (Wednesday through Next Monday)
Issued at 252 PM CDT Mon May 19 2025

Quieter, drier, and more tranquil conditions will prevail Wednesday
into Friday as upper-level cyclone flow becomes established across
the Mid-Mississippi River Valley in response to longwave troughing
over the Great Lakes and Northeast. This pattern will also usher a
cool airmass (850-hPa temperatures below 10th percentile) into the
region upon steady low-level CAA, resulting in below average
temperatures.

Global model guidance are in agreement that a relatively more active
pattern will return to the central CONUS over the weekend as upper-
level flow transitions to broadly anticyclonic/quasi-zonal with
multiple mid-level perturbations/shortwave troughs exciting rounds
of showers and thunderstorms, possibly organized into MCSs that
track near a wavering front. Although there is uncertainty on the
track and frontal location, the highest probabilities of MUCAPE of
750+ J/kg and 24-hour rainfall are to the southwest of the CWA,
decreasing confidence that our CWA will see the most significant
impacts from this pattern. Similarly, with the CWA on the cool side
of the front in the majority of solutions, temperatures will remain
below average through the weekend.

Pfahler

&&

.AVIATION...  (For the 00z TAFs through 00z Tuesday Evening)
Issued at 604 PM CDT Mon May 19 2025

Showers and thunderstorms have developed over western Missouri
this afternoon and are slowly approaching KCOU/KJEF at the start
of the TAF period. Some of the thunderstorms will be intense,
including hail, gusty winds, frequent lightning and the potential
for tornadoes. The most intense thunderstorms are covered by
3-hour tempo groups with +TSRA and bookended by SHRA to convey the
high chances (80-90%) for rainfall to continue after the initial
line passes.

Thunderstorms clusters will generally be oriented north to south
and track eastward with individual cells moving northeast. The
progression of the activity will bring it into KUIN around 01-02z
and the metro TAF around and after 02z. Thunderstorms are likely
to gradually weaken with the loss of diurnal instability
overnight. However, a few strong to severe thunderstorms will
remain embedded within the broader field of convection. Any of the
thunderstorms could result in MVFR/IFR conditions with isolated
pockets of LIFR in the strongest thunderstorms. Any LIFR should
remain brief as thunderstorms move over and away from airfields.

Ceilings may bounce between MVFR/VFR Tuesday in the early morning
period with a few showers wrapping in behind the system.
Additional thunderstorms are possible Tuesday afternoon, but it
remains isolated/widely scattered and largely along and east of
the Mississippi River. Metro terminals are on the western fringes
of anticipated development and monitored in the event prevailing
groups are to carry TSRA for a short duration late in the period.

Maples

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, May 19, 2:58 PM CDT, 5 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
258 PM CDT Mon May 19 2025

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-202000-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
258 PM CDT Mon May 19 2025

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are expected tonight. Some thunderstorms could be
strong to severe with hazards including damaging winds, large hail,
and a few tornadoes. There is also a conditional risk of locally
heavy rainfall and isolated flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms on Tuesday. A few thunderstorms
could be strong to severe during the afternoon and early evening.

There is a chance of thunderstorms late Friday through Sunday across
portions of the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Pfahler

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:53 PM CDTSevere Thunderstorm WarningLSXJefferson32 min
May 19, 8:00 PM CDTTornado WarningLSXJefferson24 min
May 19, 8:02 PM CDTSevere Thunderstorm WarningLSXCole, Moniteau58 min
May 19, 8:35 PM CDTSevere Thunderstorm WarningLSXWashington40 min
May 19, 8:42 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Osage63 min
May 19, 8:43 PM CDTTornado WarningLSXIron, Washington47 min
May 19, 8:55 PM CDTAreal Flood AdvisoryLSXAudrain, Lewis, Marion, Monroe, Ralls, Shelby6 hr
May 19, 9:28 PM CDTSevere Thunderstorm WarningLSXMarion, Ralls47 min
May 19, 9:33 PM CDTTornado WarningLSXWashington42 min
May 19, 9:34 PM CDTTornado WarningLSXMarion38 min
May 19, 9:35 PM CDTTornado WarningLSXCrawford14 min
May 19, 10:01 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis44 min
May 19, 10:13 PM CDTTornado WarningLSXFranklin, Jefferson, Washington32 min
May 19, 10:17 PM CDTTornado WarningLSXWashington31 min
May 19, 10:26 PM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Reynolds, Washington49 min
May 19, 10:30 PM CDTTornado WarningLSXCrawford, Iron, Reynolds, Washington45 min
May 19, 10:43 PM CDTTornado WarningLSXJefferson, Washington32 min
May 19, 10:47 PM CDTTornado WarningLSXCrawford, Franklin, Gasconade, Washington43 min
May 19, 10:53 PM CDTSevere Thunderstorm WarningLSXPike68 min
May 19, 11:03 PM CDTTornado WarningLSXPike25 min
May 19, 11:07 PM CDTAreal Flood AdvisoryLSXMarion, Ralls4 hr
May 19, 11:07 PM CDTTornado WarningLSXFranklin, Iron, Saint Francois, Washington38 min
May 19, 11:10 PM CDTTornado WarningLSXJefferson, Saint Louis30 min
May 19, 11:33 PM CDTTornado WarningLSXJefferson, Sainte Genevieve, Saint Francois42 min
May 19, 11:39 PM CDTSevere Thunderstorm WarningLSXMadison47 min
May 19, 11:44 PM CDTTornado WarningLSXMadison36 min
May 20, 12:03 AM CDTAreal Flood AdvisoryLSXCrawford, Franklin, Iron, Jefferson, Lincoln, Saint Charles and 6 more6 hr
May 20, 12:12 AM CDTTornado WarningLSXJefferson, Sainte Genevieve33 min
May 20, 1:53 AM CDTAreal Flood WarningLSXSaint Louis3 hr
May 20, 9:44 AM CDTRiver Flood WarningLSXCrawford, Washington35 hr
May 20, 9:44 AM CDTRiver Flood WarningLSXCrawford24 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.